Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 1, Pages 11-20
http://dx.doi.org/10.1155/S0161171282000027

The convolution-induced topology on L(G) and linearly dependent translates in L1(G)

Seminar of Higher Analysis, State University of Ghent, Galglaan 2, GENT B-9000, Belgium

Received 8 October 1980; Revised 7 May 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Crombez and W. Govaerts, “The convolution-induced topology on and linearly dependent translates in ,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 1, pp. 11-20, 1982. doi:10.1155/S0161171282000027